Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 75816, 10 pages
http://dx.doi.org/10.1155/ijmms/2006/75816

Tauberian-type theorems with application to the Stieltjes transformation

1Department of Mathematics, New Arts, Commerce and Science College Parner, Pune University, Pune, District Ahmednagar, 414302, Maharashtra, India
2Department of Mathematics, Shivaji University, Vidayanagar, Kolhapur 416004, Maharashtra, India

Received 22 November 2004; Revised 12 April 2006; Accepted 22 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. B. Gaikwad and M. S. Chaudhary, “Tauberian-type theorems with application to the Stieltjes transformation,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 75816, 10 pages, 2006. https://doi.org/10.1155/ijmms/2006/75816.